# SDR UHLA2012052500165

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 21,628 hours, 13,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN DOOR L1 INTERMITTENT OPEN EICAS MESSAGE IN FLIGHT.  SYSTEM PAGE SHOWS A YELLOW X OVER DOOR ILLUMINATION.  REMOVED AND REPLACED L1 DOOR WARN SYSTEM IAW EMB 170 MM 52-72-20.  OPS CHECK GOOD.
